# SDR SWAA2022022451901

- Difficulty date: October 30, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 13,373 hours, 5,795 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ATTACH BRACKET INBOARD OF DEFLECTOR BEAM IS CRACKED AT DEFLECTOR BEAM FASTNERS. / REMVOED AND REPLACED BRACKET INBOARD OF DEFLECTOR BEAM PER SRM 51-40-02AMT 128968INSP 56505
